# SDR REXA2019040838378

- Difficulty date: March 28, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R1040921
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS364 TO 349 CORRODED STR 26R
REMOVED CORRODED INTERCOASTAL AND REPLACED WITH NEW INTERCOASTAL IAW CRJ 200 SRM 51-42-06   51-42-21  OPS CHECKS GOOD IAW CRJ 200 AMM 52-70-08 AND 34-54-04-720-801 AAR SM 58
